# SDR HEEA956139

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: STA6616
- Condition: Cracked
- Location: Tailboom
- Part time: 1,156 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ON THE FRAME WHERE IT RIVETED TO THE TAIL CONE SKIN.  CRACKS WERE ALSO FOUND UNDER THE UPPER AFT ECU MOUNT. INSTALLED REPAIR KIT P/N 117-SB20-101-3.1 ACCORDING TO SB BK117-20-101.  INSTALLED A REPAIR DOUBLER ON TAIL CONE.  SHIMMED ECU TO AVOID ANY PRELOADS ON MOUNTS.
